# SDR P5CA9701003

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Housing
- Condition: Corroded
- Location: Nr 1 Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 FX NR 1 PACK H/X EXHAUST HOUSING AFT FACE FOUND CORRODED.  CORROSION CLEANED AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
